# SDR DL76S980654

- Difficulty date: March 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N123DN
- Make and model: Boeing 767332
- Aircraft serial: 23437
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114T410225A
- Condition: Delaminated
- Location: Nr 2 Le Slat Te
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINGS NR 2 SLAT TRAILING EDGE WEDGE, REPAIR FOR DELAMINATION.  THE NR 2 SLAT TRAILING EDGE WEDGE WAS FOUND WITH A 7 BY 4.5 AREA OF DELAMINATION ON THE UPPER SKIN.  THE DAMAGE WAS REPAIRED PER B767 SRM 57-43-02 AND DOCUMENTED PER ER/A      364346-14AD.
